# SDR AALA2009060200007

- Difficulty date: June 2, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,435 hours, 24,122 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - LANDING GEAR SLOW TO LOWER AND RIGHT HYDRAULIC PRESS LIGHT ILLUMINATED.  LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYDRAULIC LEAK IN RIGHT SYSTEM TAIL.  TIGHTENED HYDRAULIC LINE ON LEFT HYDRAULIC THRUST REVERSE CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
